# SDR FDEA20180821954

- Difficulty date: August 8, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 71,528 hours, 17,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE COMPARTMENT ALONG XOS 708, AROUND THE NR 5 SLAT AREA,   FOUND THE LEADING EDGE PLATING BEADED DOUBLER CRACKED.  THE BEADED DOUBLER WAS TRIMMED OUT AND REPAIRED IAW SRM 57-40-02-2R,  FIGURE 203, REPAIR 15.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
